# SDR SWIA200515151

- Difficulty date: June 11, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 24,761 hours, 32,102 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Instr Lighting
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND BURNING ODOR COMING FROM BACKUP BATTERY BACKLIGHTING PANEL. REPLACED BACK-UP BATTERY CIRCUIT BOARD AND PANEL. OPS CHECK GOOD.
